Was on subutex for 3 years and relapsed. I have now weaned down to lowest possible dose of oxy but can't make the final jump. I don't understand induction or COWS or anything like that. Please help me to save myself. I have been in the E.R. recently twice and really am at a total loss. Any help would be truly appreciated.
Dear J , answered your private question, you have to be in withdrawal from all opiates for 24 hours before trying 2 mgs of subutex. Wait 2 hours, if not all the way withdrawal free AFTER 2 FULL HOURS after taking 2 mgs, try 2 more, but if you are fine on just the first 2 mgs, stay there. You'll know whether you need more. Patti
You do need to be feeling withdrawal symptoms (wds) when you take the Subutex. I'm not trying to disagree with patti but if you don't feel the wds getting less after 1 hour you can take another 2 mg. This is new method of induction some doc's are trying. I'm sure you know the old method was to take 8 mg all at once. It is better to start slowly with just 2 mg, but you should feel some relief in 1 hour. Once you know the wds are fading away you should take as much as you need to feel comfortable. Once you feel OK, physically and mentally, you don't need anymore at that time. But unless you still have some of the Name Brand Subutex left over, you will most likely need more before the day is over. I'm also on generic Subutex and it is no where near as powerful as the Name Brand was. I find if I don't take at least 4 mg before bed I can wake up feeling wds, or very depressed. I just tried doing that a few days ago. It was NOT a good idea. So if this isn't working for you maybe you can explain what the problems are? I also think the amount of Oxy you were on will determine how much Subutex you need. And just out of curiosity, are you taking the white round pills or the oval ones?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Dec 2009 • 1 answer
Posted 25 Mar 2011 • 2 answers
Posted 7 Apr 2011 • 3 answers
Posted 9 Aug 2011 • 5 answers
Posted 4 Oct 2011 • 4 answers